| Model Number |
X SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device inappropriately shuts down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1220908-2022-02044 and 1220908-2022-02068 for similar events reported from the same customer.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.Review of the device log show no indication of the device shutdown.The device was put through extensive testing without duplicating the report.An internal inspection found no discrepancies.The battery used during the event was not available to returned as part of the investigation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.